# SDR DALA2016111708956

- Difficulty date: November 24, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 72,429 hours, 33,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALL PLUGS ON FLOOR PANEL 222CF AT FWD GALLEY AREA.  REPLACED THE FLOOR PANEL.
